# SDR ASAA2025112062768

- Difficulty date: November 20, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A581071
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 146A5810-71 IS DELAMINATED. GROUNDED - YES. FABRICATED NEW FLOOR PANEL IAW DWG 146A5810 SH 71 REV-, AND SRM 53-00-50-2R-0.
